# SDR HNAA2010122100272

- Difficulty date: December 4, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 34,683 hours, 52,579 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1) FLOOR LEVEL EMERGENCY LIGHT AT ROW 13 IS INOP.  R & R EMERGENCY LIGHT LAMP AT ROW 13. CLOSED ACCES PANEL.
